- -

A generalized version of the rings CK (X) and C∞(X)– an enquery about when they become Noetheri

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A generalized version of the rings CK (X) and C∞(X)– an enquery about when they become Noetheri

Mostrar el registro completo del ítem

Acharyya, SK.; Chattopadhyay, KC.; Rooj, P. (2015). A generalized version of the rings CK (X) and C∞(X)– an enquery about when they become Noetheri. Applied General Topology. 16(1):81-87. doi:10.4995/agt.2015.3247

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50178

Ficheros en el ítem

Metadatos del ítem

Título: A generalized version of the rings CK (X) and C∞(X)– an enquery about when they become Noetheri
Autor:
Fecha difusión:
Resumen:
[EN] Suppose F is a totally ordered field equipped with its order topology and X a completely F-regular topological space. Suppose P is an ideal of closed sets in X and X is locally-P. Let CP(X, F) = {f : X ! F | f is ...[+]
Palabras clave: Noetherian ring , Artinian ring , Totally ordered field , Zero-dimensional space , Pseudocompact support , Relatively pseudocompact support
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3247
Editorial:
Editorial Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2015.3247
Agradecimientos:
The third author thanks the UGC, New Delhi-110002, India, for financial support
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem